# SDR ASAA1149591

- Difficulty date: April 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947 FRAME IS CORRODED BETWEEN STR 25L & 26L.  REMOVED DAMAGED AREA, FABBED REPAIR PARTS AND INSTALLED IAW ASA EA 400 53EA 05359.
